| Model Number |
30001001001110012 |
| Medical Device Problem Codes |
Failure to Charge (1085); Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's display was flickering and the device was unable to charge.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the investigation the technician discovered that the customer attempted repair of the device.Internal inspection revealed the display cable was missing and the backlight cable was disconnected from the digital board.A new display cable will be installed and the backlight cable reconnected if the repair estimate is approved.The lcd was replaced as a precaution.The device was recertified and returned to the customer.Analysis forreports of this type has not identified an increase in trend.